MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SMOOTH ROUND MODERATE PLUS PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SMOOTH ROUND MODERATE PLUS PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3502425
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 05/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation review could be performed.Reason for device explant and/or reoperation: d4: udi: as the catalog/model number was not provided, the (01)gtin is not available.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a breast augmentation revision procedure with a mentor smooth round moderate plus profile 425cc saline breast prosthesis (left device) and an unspecified mentor saline breast prosthesis (right device) when the left breast prosthesis deflated post implantation.Additionally, the patient suffered from bilateral breast hyperplasia.As a result, the patient underwent unilateral explantation and replacement of the left breast prosthesis was an unspecified mentor smooth saline breast prosthesis on (b)(6) 2025.The right breast prosthesis was not operated on and remains implanted.This medwatch report is for the patient¿s right breast prosthesis.
 
Additional Manufacturer Narrative
On 15-oct-2025, a manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 22-sep-2025, mentor received additional information about the event: - an updated event date was provided (15-may-2025).- the suspect medical device is a mentor smooth round moderate plus profile 425cc saline breast prosthesis, catalog #3502425, lot #2016373, serial # (b)(6), pma #p990075.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SMOOTH ROUND MODERATE PLUS PROFILE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key23057509
Report Number1645337-2025-10218
Device Sequence Number18478396
Product Code FWM
UDI-Device Identifier00081317001447
UDI-Public(01)00081317001447(17)281205(10)2016373
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number3502425
Device Lot Number2016373
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer09/22/2025
10/15/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date10/08/2025
10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexFemale